# SDR HEEA087291

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Bumper Block
- Condition: Debonded
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 407001528101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER BUMPER UNBONDED FROM BELLCRANK. TO BE SENT TO MFG.
